MathSciNet Relay Station
MathSciNet bibliographic data
MR580858 (81h:20015) 20C30 (15A69)
James, Gordon D. The decomposition of tensors over fields of prime characteristic. Math. Z. 172 (1980), no. 2, 161–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement